# SDR AALA2020071319010

- Difficulty date: July 10, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N942NN
- Make and model: Boeing 737823
- Aircraft serial: 33492
- Aircraft time: 20,099 hours, 7,732 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 20,107 hours, 7,736 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442653
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT GROUNDED - ABORTED TAKEOFF - ENGINE NO. 1 WOULD NOT REACH TAKE-OFF THRUST, STALLED AT 85% N1. LOW SPEED REJECTED TAKE-OFF AT 70 KIAS (SECOND EVENT). REMOVED AND REPLACED HMU (HYDROMECHANICAL UNIT), ENGINE 1, PER JOB CARD 08L40073001, OPERATIONAL CHECK NORMAL. REMOVED AND REPLACED FUEL PUMP (AALA202007129009), ENGINE 1, PER AMM 73-11-01-400-801, OPERATIONAL CHECK GOOD. [SEE AALA202007109002 FOR ORIGINAL EVENT.]
